# SDR SIMA20130813002

- Difficulty date: August 13, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N604AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145058
- Aircraft time: 36,921 hours, 30,717 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Splice
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OVERWING CEILING EXIT SIGN INOPERATIVE.  FOUND LOOSE SPLICE SP 9124, RECONNECTED.  OPS CHECK GOOD IAW 33-50-15.
